Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functions whose partial derivatives are measures


Author: Wendell H. Fleming
Journal: Bull. Amer. Math. Soc. 64 (1958), 364-366
DOI: https://doi.org/10.1090/S0002-9904-1958-10235-9
MathSciNet review: 0099404
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and K. T. Smith, Functional spaces and functional completion, Ann. Inst. Fourier, Grenoble vol. 6 (1955) pp. 125-186. MR 80878
  • 2. E. De Giorgi, Su una teoria generale della misura (r - 1) dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl. ser. 4, vol. 36 (1954) pp. 191-213. MR 62214
  • 3. J. Deny and J. L. Lions, Espaces du type de Beppo Levi, Ann. Inst. Fourier, Grenoble vol. 5 (1954) pp. 305-370. MR 74787
  • 4. W. H. Fleming and L. C. Young, Generalized surfaces with prescribed elementary boundary, Rend. Circ. Mat. Palermo, ser. 2, vol. 5 (1956) pp. 117-144, 320-340. MR 85457
  • 5. W. H. Fleming, Functions with generalized gradient and generalized surfaces, Ann. Mat. Pura Appl. ser. 4, vol. 44 (1957) pp. 93-104. MR 95923
  • 6. B. Fuglede, Extremal length and functional completion, Acta Math. vol. 98 (1957) pp. 171-219. MR 97720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10235-9

American Mathematical Society